# SDR ASMF200503007

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 1,083 hours, 733 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Module
- Part number: 285A1010106
- Part serial: D03420
- Condition: Failed
- Location: Autoflight
- Part time: 1,083 hours, 733 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT MESSAGE (SPD LIM FLAG IN PFD) WAS SHOWN. REPORT WAS DEFERRED IAW MEL 34-2-1. AIRCRAFT RETURNED TO PLATFORM BECAUSE OF MACH TRIM, AUTO SLAT, LIGHT SPEED TRIM AND YAW DAMPER FAILED. FIM 22-11 TASK 810-811 WAS PERFORMED AND THE SMYD WAS REPLACED IAW MM 27-32-21, TESTED CORRECT, DEFERRED REPORT WAS CLOSED.
